Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Multiplicative decomposition of probability measures


Author: Harald Luschgy
Journal: Proc. Amer. Math. Soc. 111 (1991), 197-204
MSC: Primary 28A35
DOI: https://doi.org/10.1090/S0002-9939-1991-1043415-8
MathSciNet review: 1043415
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate decompositions of probability measures having the feature that the component of interest in the decomposition of a product probability measure is the product of the corresponding components in the decomposition of the factors.


References [Enhancements On Off] (What's this?)

  • [1] W. Hackenbroch, On band-defining properties in measure extension problems, preprint, 1989.
  • [2] -, Bands of invariantly extensible measures, Manuscripta Math. 66 (1990), 351-358. MR 1035632 (91d:28009)
  • [3] Z. Lipecki and D. Plachky, On monogenic operators and measures, Proc. Amer. Math. Soc. 82 (1981), 216-220. MR 609654 (84c:47039)
  • [4] H. Luschgy, Invariant extensions of positive operators and extreme points, Math. Z. 171 (1980), 75-81. MR 566484 (81g:47038)
  • [5] -, Extreme invariant extensions of probability measures and probability contents, Illinois J. Math. 26 (1982), 27-40. MR 638552 (83a:28002)
  • [6] -, Decomposition of charges and measures. Proc. Amer. Math. Soc. 96 (1986), 121-125. MR 813823 (87a:28001)
  • [7] D. Plachky, Extremal and monogenic additive set functions. Proc. Amer. Math. Soc. 54 (1976), 193-196. MR 0419711 (54:7729)
  • [8] -, Stochastik--Anwendungen und Ubungen, Akademische Verlagsgesellschaft, Wiesbaden, 1983.
  • [9] H. H. Schaefer, Banach lattices and positive operators, Springer, Berlin, 1974. MR 0423039 (54:11023)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A35

Retrieve articles in all journals with MSC: 28A35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1991-1043415-8
Keywords: Multiplicative band projections, decompositions of product measures, invariant measures
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society